MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-637L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Numbness (2415); Neck Pain (2433); Paresthesia (4421)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved has been received and an investigation is underway.The risk management files were reviewed and no new risks were identified.Rmf 0003 rev 38 line 12.32.- subsidence leading to surgical/major intervention, with explantation, involving patient with only a single level m6-c.Rmf 0003 rev 38 line 16 - dysesthesia or numbness paresthesia.Rmf 0003 rev 38 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 38 line 15 - failure to relieve symptoms including unresolved pain.
 
Event or Problem Description
Information provided states that an m6-c was implanted in 2017 at c5/6.The device was explanted in (b)(6) 2023 due to patient experienced neck pain, numbness in left arm, tingling into fingers and headaches.X-rays revealed lysis and subsidence.The vetrebral body above the implant was soft and unable to take acdf screw.Status of patient is standard post-op and soft collar.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18179386
Report Number3004987282-2023-00063
Device Sequence Number7611361
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2022
Device Catalogue NumberCDL-637L
Device Lot Number7612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient Weight74 KG